Nihonkai Mathematical Journal
- Nihonkai Math. J.
- Volume 25, Number 2 (2014), 127-146.
Generalized split feasibility problem governed by widely more generalized hybrid mappings in Hilbert spaces
Generalized split feasibility problem governed by a widely more generalized hybrid mapping is studied. In particular, strong convergence of this algorithm is proved. As tools, resolvents of maximal monotone operators are technically maneuvered to facilitate the argument of the proof to the main result. Applications to iteration methods for various nonlinear mappings and to equilibrium problem are included.
Nihonkai Math. J., Volume 25, Number 2 (2014), 127-146.
First available in Project Euclid: 26 March 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 47H05: Monotone operators and generalizations 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47H20: Semigroups of nonlinear operators [See also 37L05, 47J35, 54H15, 58D07]
Hojo, Mayumi; Takahashi, Wataru. Generalized split feasibility problem governed by widely more generalized hybrid mappings in Hilbert spaces. Nihonkai Math. J. 25 (2014), no. 2, 127--146. https://projecteuclid.org/euclid.nihmj/1427390303